# SDR 01FDEA00601

- Difficulty date: July 24, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 21,179 hours, 4,759 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FRAME AT BS 1761, STR 12 FOUND WITH 4.25 INCH CRACK.  *S/D*  REMOVED AND REPLACED FRAME PER SRM 53-30-00 FIG 3 VOL 1.
